RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Korovina Mariya Viktorovna

Total publications: 35 (35)
in MathSciNet: 34 (34)
in zbMATH: 34 (34)
in Web of Science: 32 (32)
in Scopus: 29 (29)
Cited articles: 16
Citations in Web of Science: 22
Citations in Scopus: 23

Number of views:
This page:775
Abstract pages:252
Full texts:84
Professor
Doctor of physico-mathematical sciences (2005)

http://www.mathnet.ru/eng/person118516
List of publications on Google Scholar
List of publications on ZentralBlatt

Full list of publications:
| by years | by types | by times cited | scientific publications | common list |



   2018
1. M. V. Korovina, V. Yu. Smirnov, “Asymptotics of Solutions of Differential Equations with Cusp-Type Degeneration in the Coefficients in the Case of Multiple Roots of the Highest-Order Symbol”, Differential Equations, 54:1 (2018), 28–37  crossref  crossref  mathscinet  zmath  isi  elib  scopus

   2016
2. Korovina M.V., “Repeated quantization method and its applications to the construction of asymptotics of solutions of equations with degeneration”, Differential Equations, 52:1 (2016), 58-75  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2014
3. M. V. Korovina, “Asymptotics of solutions of the laplace equation on a manifold with a cuspidal singularity”, Doklady Mathematics, 89:3 (2014), 365–368  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
4. M. V. Korovina, “The asymptotic behavior of solutions to second-order equations with higher-order degeneracies and the Laplace equation on a manifold with a cuspidal singularity”, Doklady Mathematics, 89:3 (2014), 328–330  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2013
5. M. V. Korovina, “Asymptotics of solutions of inhomogeneous equations with higher-order degeneration”, Differential Equations, 49:2 (2013), 257–261  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
6. M. V. Korovina, “Asymptotics of solutions of partial differential equations with higher degenerations and the Laplace equation on a manifold with a cuspidal singularity”, Differential Equations, 49:5 (2013), 588–598  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 1)

   2012
7. M. V. Korovina, “Asymptotics of solutions of equations with higher degenerations”, Differential Equations, 48:5 (2012), 717–729  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 2)

   2011
8. M. V. Korovina, V. E. Shatalov, “Differential equations with degeneracies”, Doklady Mathematics, 437:1 (2011), 16–19  crossref  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)
9. M. V. Korovina, “Asymptotics solutions of equations with higher-order degeneracies”, Doklady Mathematics, 83:2 (2011), 182–184  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus (cited: 2)
10. M. V. Korovina, “Existence of resurgent solutions for equations with higher-order degeneration”, Differential Equations, 47:3 (2011), 346–354  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 2)

   2010
11. M. V. Korovina, V. E. Shatalov, “Differential equations with degeneration and resurgent analysis”, Differential Equations, 46:9 (2010), 1267–1286  crossref  mathscinet  zmath  isi (cited: 4)  elib  scopus (cited: 4)
12. M. V. Korovina, “Differential equations on manifolds with edge singularities in spaces with asymptotics”, Differential Equations, 46:5 (2010), 702–710  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2009
13. M. V. Korovina, “Differential Equations with Conical Degeneration in Spaces with Asymptotics”, Differential Equations, 45:9 (2009), 1275–1284  crossref  mathscinet  zmath  isi  elib  scopus

   2008
14. M. V. Korovina, “Sobolev problem on a stratified manifold”, Differential Equations, 44:1 (2008), 115–123  crossref  mathscinet  zmath  isi  elib  scopus
15. M. V. Korovina, “Relative elliptic morphisms and some of their applications”, Doklady Mathematics, 77:2 (2008), 226–228  mathnet  crossref  mathscinet  mathscinet  zmath  isi  elib  scopus

   2007
16. M. V. Korovina, “Relative elliptic operators and the Sobolev problem: I”, Differential Equations, 43:3 (2007), 381-395  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)
17. M. V. Korovina, “Relative elliptic operators and the Sobolev problem: II”, Differential Equations, 43:4 (2007), 525–535  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)
18. M. V. Korovina, “The algebra of relative morphisms on stratified manifolds”, Doklady Mathematics, 71:1 (2007), 108–111  mathnet  crossref  zmath  isi  scopus

   2004
19. M. V. Korovina, “Elliptic Problems on Stratified Manifolds in Spaces with Asymptotics: II”, Differ. Equ., 40:6 (2004), 827–838  mathnet  mathnet  crossref  mathscinet  zmath  isi  scopus
20. M. V. Korovina, “Elliptic Problems on Stratified Manifolds in Spaces with Asymptotics: I”, Differential Equations, 40:2 (2004), 227–240  mathnet  mathnet  crossref  mathscinet  zmath  isi  scopus (cited: 1)
21. M. V. Korovina, “Application of the theory of Sobolev-type elliptic problems in spaces with asymptotics to constructing self-adjoint extensions of the Laplace operator”, Doklady Mathematics, 70:2 (2004), 703–706  mathnet  mathscinet  isi  elib  elib  scopus  scopus

   2003
22. M. V. Korovina, “Construction of a Self-Adjoint Extension of the Schrödinger Operator with a Potential Concentrated on a Pencil of Planes: II”, Differential Equations, 39:1 (2003), 73–82  mathnet  mathnet  crossref  mathscinet  zmath  isi  scopus (cited: 1)

   2002
23. M. V. Korovina, “The Construction of a Self-Adjoint Extension of the Schrödinger Operator with Potential Concentrated on a Pencil of Planes: I”, Differential Equations, 38:6 (2002), 816–829  mathnet  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 3)
24. M. V. Korovina, “Elliptic Problems in Spaces with Asymptotics”, Differential Equations, 38:5 (2002), 710–718  mathnet  mathnet  crossref  mathscinet  zmath  isi  scopus

   2001
25. M. V. Korovina, “The Construction of a Self-Adjoint Extension of the Schrödinger Operator with Potential Concentrated on a Stratified Pencil of Planes”, Differential Equations, 37:6 (2001), 829–833  mathnet  mathnet  crossref  mathscinet  zmath  isi  scopus

   2000
26. M. V. Korovina, “On the Schrödinger equation with potential concentrated on a surface”, Differential Equations, 36:9 (2000), 1279–1283  mathnet  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 2)

   1999
27. M. V. Korovina, “Investigation of the $\zeta$-function of operators for a class of nonlocal elliptic problems”, Differential Equations, 35:8 (1999), 1077–1086  mathnet  mathnet  mathscinet  zmath  isi  scopus
28. M. V. Korovina, “Self-adjoint extension of the Schrödinger operator with a potential concentrated on the surface”, Doklady Mathematics, 59:3 (1999), 474–476  mathnet  mathscinet  zmath  scopus
29. M. V. Korovina, “On the Zeta Function of Operators Associated with a Smooth Bundle”, Doklady Mathematics, 60:2 (1999), 154–156  mathnet  mathscinet  zmath  isi

   1998
30. M. V. Korovina, “A proof of the existence of an infinitely continuable solution of the Cauchy problem for a class of second-order differential equations in the space of complex-analytic functions”, Differential Equations, 34:3 (1998), 369–373  mathnet  mathnet  mathscinet  zmath  isi  elib

   1994
31. M. V. Korovina, “On the solvability of the Cauchy problem on a flag in a manifold for overdetermined systems of nonlinear differential equations”, Differential Equations, 30:11 (1994), 1835–1839  mathnet  mathnet  mathscinet  zmath  isi (cited: 1)

   1991
32. M. V. Korovina, “Finiteness of the number of conditions for the agreement of the Cauchy problem for overdetermined systems of linear differential equations”, Differential Equations, 27:1 (1991), 183–184  mathnet  mathnet  mathscinet  zmath  isi

   1992
33. M. V. Korovina, B. Yu. Sternin, V. E. Shatalov, “Asymptotic Expansions in Large of the Solutions of Complex Cauchy-Problem with Singular Initial Data”, Doklady Mathematics, 44:3 (1992), 674–677  mathnet  mathnet  mathscinet  zmath  isi (cited: 1)

   1990
34. M. V. Korovina, “Some results concerning Cauchy problems for overdetermined systems of linear differential equations”, Differ. Equ., 26:1 (1990), 67–76  mathnet  mathnet  mathscinet  zmath  isi
35. M. V. Korovina, “Cauchy problems for overdetermined systems of linear differential equations”, Doklady Mathematics, 40:3 (1990), 469-471  mathnet  mathnet  mathscinet  zmath  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018